# SDR FDEA202109182937

- Difficulty date: September 18, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARC2370
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING I/B FLAP LOWER SKIN GOUGED (MARKED) 0005108153 : STOFFLE, JOSHUA   - 05-NOV-2021 03:13  REPAIRED L/H WING I/B FLAP LOWER SKIN. REF MD-11 SRM 57-00-00-2R, FIG. 205, SH.1.  0000439384 : KRISHTALL, VLADIMIR   - 05-NOV-2021 04:11  BUY BACK  0005108153 : STOFFLE, JOSHUA   - 05-NOV-2021 04:29  REPAIRED L/H WING I/B FLAP LOWER SKIN. REF MD-11 SRM 57-00-00-2R, FIG. 205, SH.1.    "MAJOR REPAIR"  0000439384 : KRISHTALL, VLADIMIR   - 05-NOV-2021 04:39  BUY BACK
